Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have PCOS. Experiencing spotting. Normal?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Question
Hi I have PCOS, I'm taking XXXXXXX 35 started taking on the 1st day of my period and now I'm experiencing spotting, is this normal? I'm due for my 2nd pack this coming sunday
Posted Tue, 23 Jul 2013 in Women's Health
 
 
Answered by Dr. Rhea Chanda 45 minutes later
Hi,

Thanks for your query.

Its possible that you get some inter menstrual spotting early in the treatment before your cycles are regular . This happens due to hormonal imbalance and will normalize if you take the medications correctly..

Take the packs as advised by your doctor.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Have PCOS. Experiencing spotting. Normal? 17 hours later
So, there's no need to worry? Since I had my period after that I have been spotting. How long should I take the pill?
 
 
Answered by Dr. Rhea Chanda 3 hours later
Hi,

Treatment for PCOS needs to be taken at least for 3 to 6 cycles . The initial spotting irregularities will normalize after the hormone levels normalize.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor